Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Ask a Urologist   »  

I have had a penis discharge for approximately 10 days

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9433 Questions
Question
I have had a penis discharge for approximately 10 days and it is light to XXXXXXX in color. Little burning too. Up 2/3 times a night to urinate. Have had a urine test at an urgent care center which come back negative.
Posted Sun, 26 Nov 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Could be due to enlarged Prostate associated with infection .

Detailed Answer:
Hello
Thanks for query .

Umber colored discharge with frequent urination at night (Nocturia) and burning urination is most likely due to Enlarged Prostate associated with infection (Prostatitis ) and needs to be investigated .

Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.
4) Swab test and culture of urethral discharge

In the mean while start taking antibiotic like Cefotaxime and Nitrofurantoin twice daily along with Tomsulosin once daily later on on to appropriate antibiotic as per culture report .

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor